# SDR USAA960674

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N225US
- Make and model: Boeing 737201
- Aircraft serial: 21667
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Former
- Condition: Corroded
- Location: Bs 500
- Part time: 47,563 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND CORROSION 1 INCH BY 1 INCH STATION 500 A STRINGER 26 R FORMER.  INSTALLED DOUBLER REPAIR, REPAIRED PER SRM 51-40-3, CORROSION TASK NR C53-208-01, CORROSION LEVEL 1.  (M)
